# SDR SIMA20010812

- Difficulty date: March 22, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N393AE
- Make and model: Saab 340B
- Aircraft serial: 340B393
- System (JASC): 2400 · Electrical Power System
- Part: Generator
- Part number: 23080031
- Part serial: 95370
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3351 - CREW REPORTED THE RIGHT DC GENERATOR FAILED SHORTLY AFTER TAKEOFF.  MAINTENANCE REMOVED AND REPLACED THE RIGHT DC GENERATOR IAW SAAB MM.  OPERATIONAL AND LEAK CHECKS WERE GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
